Mathematical Journal of Ibaraki University
Liouville type theorem on conformal mapping for indefinite metrics associate with ultra-hyperbolic equations
Katsunori Shimomura
Author information
JOURNALS FREE ACCESS

Volume 48 (2016) Pages 1-18

Details
Download PDF (121K) Contact us
Abstract

In [4], we proved that any transformation which preserves solutions of the wave equation is a similarity, an inversion, or a Bateman transformation. This paper gives a generalization of the results to ultra-hyperbolic type equations.

Information related to the author
© 2016 Department of Mathematics, Faculty of Science, Ibaraki University
Next article

Recently visited articles
feedback
Top